6yrs old male wgt 32 kg k/c/o epilepsy presented with c/o fever for last 10 days and mild reddish papules which later converted on reddish to purple rashes all over body tlc9000 platelets 4lac hb 10 gm widal neg crp positive marked itching present pt is on levetricetam and amitryptalline 75 mg hs amitryptalline is increased from 10 mg bd to 75 mg is 1week prior to to this onset are these rashes due to any drug reaction or due to any systemic disease now pt on tab dexa tab lczsyp dolo 250mg sos

1 Like

LikeAnswersShare

drug induced dermatitis/ viral infection

thanks
0

Drug allergy

thanks
0

Drug allergy

thanks sir
0

DR

thanks
1

Fixed. Drug Eruption

thanks
0

Drug induced reaction

thanks
0

Viral exanthema dd drug induce dd vasculitis

Allergies reactions

thanks
0

Viral exanthema

thanks
0

@Dr. Asv Prasad ,sir your opinion please

Load more answers

Cases that would interest you